# SDR QMLA2024081220098

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N292AM
- Make and model: Bell 407
- Aircraft serial: 54569
- Aircraft time: 3,201 hours, 14,001 cycles
- Engine: Allsn 250C47B
- Engine time: 3,269 hours, 11,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, E

## Discrepancy

ELECTRICAL SMOKE SMELL IN CABIN DURING CLIMB, INSPECTED FOLLOWING AREAS: BAGGAGE BIN, AREA ABOVE BAGGAGE BIN, HATRACK MED MODULE, AREA BEHIND HATRACK, ENGINE COMPARTMENT, TRANSMISSION COMPARTMENT. CREW SAID SMELL WAS COMING FROM BACK. NO FAULTS FOUND, GROUND RUN COMPLETE. CND
